# SDR SWIA201541194

- Difficulty date: April 23, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS A 1.25 INCH CRACK JUST ABOVE THE PAX DOOR MOTOR PULLEY CABLE. REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO.
